MAUDE Adverse Event Report: ARTHREX, INC. PIN DRIVER ATTACHMENT 0.8-4.0 MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. PIN DRIVER ATTACHMENT 0.8-4.0 MM; POWERED SURG ORTHOPEDIC INSTR
Model Number PIN DRIVER ATTACHMENT 0.8-4.0 MM
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 6th august 2025, it was reported by a distributor via email that for an ar-600pd-3, pin driver attachment 0.8 - 4.0 mm, ar-600 wire driver attachment was not firmly gripped.Upon test drill, the wire wobbled and shook a lot which may cause inaccurate trajectory during drilling.This was detected during use in a knee acl all inside procedure on (b)(6) 2025.The procedure was completed successfully with hospital unit power tool.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: drive shaft has metal shavings inside chuck affecting proper function.Connector locking pin broken causing attachment to no lock onto drill, multiple scratch/scuff marks on housing.

Brand Name
PIN DRIVER ATTACHMENT 0.8-4.0 MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22873233
Report Number1220246-2025-03593
Device Sequence Number13354934
Product Code HWE
UDI-Device Identifier00888867110977
UDI-Public(01)00888867110977
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPIN DRIVER ATTACHMENT 0.8-4.0 MM
Device Catalogue NumberAR-600PD-3
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown